Multipliers of Hardy spaces, quadratic integrals and Foiaş-Williams-Peller operators

Blower, G. (1998) Multipliers of Hardy spaces, quadratic integrals and Foiaş-Williams-Peller operators. Studia Mathematica, 131 (2). pp. 179-188. ISSN 0039-3223

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Studia Mathematica
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
149280
Deposited By:
Deposited On:
23 Nov 2020 11:55
Refereed?:
Yes
Published?:
Published
Last Modified:
24 Nov 2020 09:00